Über trigonometrische Polynome mit einer Minimumseigenschaft

O Blumenthai

Mathematische Zeitschrift (1918)

  • Volume: 1, page 285-302
  • ISSN: 0025-5874; 1432-1823

How to cite


Blumenthai, O. "Über trigonometrische Polynome mit einer Minimumseigenschaft." Mathematische Zeitschrift 1 (1918): 285-302. <http://eudml.org/doc/167462>.

author = {Blumenthai, O},
journal = {Mathematische Zeitschrift},
pages = {285-302},
title = {Über trigonometrische Polynome mit einer Minimumseigenschaft},
url = {http://eudml.org/doc/167462},
volume = {1},
year = {1918},

AU - Blumenthai, O
TI - Über trigonometrische Polynome mit einer Minimumseigenschaft
JO - Mathematische Zeitschrift
PY - 1918
VL - 1
SP - 285
EP - 302
UR - http://eudml.org/doc/167462
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.